MathSciNet Relay Station
MathSciNet bibliographic data
MR1768981 46H40 (43A15 43A22)
Jarosz, Krzysztof Uniqueness of translation invariant norms. J. Funct. Anal. 174 (2000), no. 2, 417–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement